Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 352, Number 4

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Sheared algebra maps and operation bialgebras for mod 2 homology and cohomology
David J. Pengelley and Frank Williams.
Trans. Amer. Math. Soc. 352 (2000), 1453-1492
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1653375
Rational homotopy theory for non-simply connected spaces
Antonio Gómez-Tato, Stephen Halperin and Daniel Tanré.
Trans. Amer. Math. Soc. 352 (2000), 1493-1525
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1653355
On $BC$ type basic hypergeometric orthogonal polynomials
Jasper V. Stokman.
Trans. Amer. Math. Soc. 352 (2000), 1527-1579
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1694379
Lorentzian affine hyperspheres with constant affine sectional curvature
Marcus Kriele and Luc Vrancken.
Trans. Amer. Math. Soc. 352 (2000), 1581-1599
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1621765
Sur les intégrales premières dans la classe de Nilsson d’équations différentielles holomorphes
Frédéric Touzet.
Trans. Amer. Math. Soc. 352 (2000), 1601-1622
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1675242
On Chow motives of 3-folds
Pedro Luis del Angel and Stefan Müller-Stach.
Trans. Amer. Math. Soc. 352 (2000), 1623-1633
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1603890
A theorem on smoothness- Bass-Quillen, Chow groups and intersection multiplicity of Serre
S. P. Dutta.
Trans. Amer. Math. Soc. 352 (2000), 1635-1645
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1621737
A bracket power characterization of analytic spread one ideals
L. J. Ratliff Jr. and D. E. Rush Jr..
Trans. Amer. Math. Soc. 352 (2000), 1647-1674
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1641107
Sharp bounds on Castelnuovo-Mumford regularity
Chikashi Miyazaki.
Trans. Amer. Math. Soc. 352 (2000), 1675-1686
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1621769
Prehomogeneous vector spaces and ergodic theory II
Dave Witte, Akihiko Yukie and Roger Zierau.
Trans. Amer. Math. Soc. 352 (2000), 1687-1708
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1475697
Shintani functions on $GL(2,\mathbf{R})$
Miki Hirano.
Trans. Amer. Math. Soc. 352 (2000), 1709-1721
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1491868
Complexes galoisiens
Yves Ladegaillerie.
Trans. Amer. Math. Soc. 352 (2000), 1723-1741
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1675202
A continuous circle of pseudo-arcs filling up the annulus
Janusz R. Prajs.
Trans. Amer. Math. Soc. 352 (2000), 1743-1757
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1608498
An approach to symmetrization via polarization
Friedemann Brock and Alexander Yu. Solynin.
Trans. Amer. Math. Soc. 352 (2000), 1759-1796
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1695019
How parabolic free boundaries approximate hyperbolic fronts
Brian H. Gilding, Roberto Natalini and Alberto Tesei.
Trans. Amer. Math. Soc. 352 (2000), 1797-1824
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1487616
Varying bifurcation diagrams of positive solutions for a class of indefinite superlinear boundary value problems
Julián López-Gómez.
Trans. Amer. Math. Soc. 352 (2000), 1825-1858
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1615999
A Banach space block finitely universal for monotone bases
E. Odell and Th. Schlumprecht.
Trans. Amer. Math. Soc. 352 (2000), 1859-1888
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1637094
Local product structure for Equilibrium States
Renaud Leplaideur.
Trans. Amer. Math. Soc. 352 (2000), 1889-1912
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1661262
Periodic Groups Covered by Transitive Subgroups of Finitary Permutations or by Irreducible Subgroups of Finitary Transformations
Felix Leinen and Orazio Puglisi.
Trans. Amer. Math. Soc. 352 (2000), 1913-1934
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1603922
Simple and semisimple Lie algebras and codimension growth
Antonio Giambruno, Amitai Regev and Michail V. Zaicev.
Trans. Amer. Math. Soc. 352 (2000), 1935-1946
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1637070
Correction to “Harish-Chandra’s Plancherel theorem for $\mathfrak{p}$-adic groups”
Allan J. Silberger.
Trans. Amer. Math. Soc. 352 (2000), 1947-1949
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1707204
A correction to “Equivariant cohomology and lower bounds for chromatic numbers”
Igor Kriz.
Trans. Amer. Math. Soc. 352 (2000), 1951-1952
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1665335